# SDR ASOA2013041003343

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,116 hours, 27,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE ON PAX DOOR SIDE 1ST AND 6TH LUG FROM AFT SIDE CHAFED.  DEEPEST APPROX .015.  REMOVED PASSENGER DOOR IAW AMM 52-11-000-801.  INSTALLED PASSENGER DOOR IAW AMM 52-11-00-400-801.  REPAIRED IAW REO 601R-52-11-2152, REO 601R-52-11-1347 AND AMM SUPPLEMENT ASA52-10-14-01.  MAJOR REPAIR,
